# SDR KBM2006F00009

- Difficulty date: December 5, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,678 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: PMA4843
- Condition: Worn
- Location: Tail Rotor
- Part time: 420 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R PITCH LINK, BUSHING IN UNIT WORN, REMOVED AND REPLACED.  (K)
